Weighted Poincaré inequalities and applications in domain decomposition
Pechstein, C. and Scheichl, R., 2010. Weighted Poincaré inequalities and applications in domain decomposition. In: Domain Decomposition Methods in Science and Engineering XIX. Vol. 78. Heidelberg: Springer, pp. 197-204.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
Poincare´ type inequalities play a central role in the analysis of domain decomposition and multigrid methods for second-order elliptic problems. However, when the coefficient varies within a subdomain or within a coarse grid element, then standard condition number bounds for these methods may be overly pessimistic. In this short note we present new weighted Poincare´ type inequalities for a class of piecewise constant coefficients that lead to sharper bounds independent of any possible large contrasts in the coefficients.
|Item Type||Book Sections|
|Creators||Pechstein, C.and Scheichl, R.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)